# SDR MASA2011021801956

- Difficulty date: February 17, 2011
- Submitted: February 19, 2011
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 34,468 hours, 32,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD RT OVERWING EMERGENCY LIGHT INOP.  MX REPLACED LIGHT BULB.
